# SDR MASA2020123110674

- Difficulty date: December 31, 2020
- Submitted: January 1, 2021
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 38,868 hours, 31,605 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE, NLG AMBER.  PLACED LANDING GEAR RETRACTION SYS ON MEL.
